# SDR TWAA9814302

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Gasket
- Part number: 43617241
- Condition: Leaking
- Location: Wing Anti-Ice
- Stage of operation: NR
- Nature of condition: M, J
- Precautionary procedure: A, H

## Discrepancy

NR 1 STRUT OVERHEAT ILLUMINATED IN FLIGHT.  EXTINGUISHED WHEN NR 1 BLEED SELECTED CLOSED.  FLIGHT RETURNED TO STL.  REPLACED 2 EA 13TH STAGE WING ANTI-ICE VALVE GASKETS.  CHECK-C 8-23-98 MCI.
